BibTeX record journals/mscs/GaboardiPP16

download as .bib file

@article{DBLP:journals/mscs/GaboardiPP16,
  author    = {Marco Gaboardi and
               Luca Paolini and
               Mauro Piccolo},
  title     = {On the reification of semantic linearity},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {26},
  number    = {5},
  pages     = {829--867},
  year      = {2016},
  url       = {https://doi.org/10.1017/S0960129514000401},
  doi       = {10.1017/S0960129514000401},
  timestamp = {Wed, 14 Nov 2018 10:35:18 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mscs/GaboardiPP16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier